# SDR DALA2018101206011

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 74,467 hours, 13,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB -RETURNING DUE TO STRONG ELECTRICAL SMELL FROM THE FORWARD GALLEY. CREW DID NOT RECEIVE ANY ANOMALOUS ELECTRICAL FLIGHT DECK INDICATIONS OR NOTICE ANY BURNING ELECTRICAL SMELL. CONTACTED DISP AND MX, ALL CONCUR BEST OPTION TO RETURN TO ATL. NO EMERGENCY DECLARED WITH ATC, BUT DID REQUEST EXPEDITIOUS HANDLING FOR RETURN. MAINTENANCE INSPECTED WINDOW HEAT, IFE, ELECTRIC SEATS, GASPER FANS, LAVS, HEATERS, GALLEY EQUIPMENT, VARIOUS COCKPIT PANELS, LIGHTS, HANDSETS EQUIPMENT COOLING AND EXHAUST, AND CABIN CEILING AREA. REPLACED RECIRCULATION FANS AS PRECAUTION.
